# SDR SIMA20140705001

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,030 hours, 26,531 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL360, WE RECEIVED IAS MSG, NR 2 AIRSPEED INDICATION WAS LESS THAN NR 1 & ISIS.  DURING DESCENT NR 2 ASI DECREASED AT A RATE EQUAL TO OUR ALTITUDE DECREASE.  AT FL310, NR 2 ASI RETURNED TO NORMAL SUDDENLY.  DURING AIRSPEED DISCREPANCY WE HAD SPS ADVANCED CAUTION MSG.  COMPLIED WITH PITOT STATIC LEAK CHECK IAW WC 34-700-02, LEAK CHECK GOOD.  COMPLIED WITH DVI OF PITOT PROBES IAW WC 34-200-02 NO DEFECTS NOTED.  INSPECTED PITOT DRAIN LINES IAW AMM  34-13-00 NO DEFECTS NOTED.  ISIS FNC GOOD IAW WC 34-700-00.
